# SDR HEEA107983

- Difficulty date: February 8, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N763P
- Make and model: Skrsky S76A
- Aircraft serial: 760166
- Aircraft time: 14,065 hours
- Engine: Allsn 250C30S
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 7665103004045
- Condition: Chafed
- Location: Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE THE NR 1 HYDRAULIC LIGHT ILLUMINATED.  SWITCHES CHECKED AND JAM CIRCUIT BREAKER RESET.  RETURNED TO HOUMA.  FOUND NR 1 HYDRAULIC PUMP PRESSURE TUBE ASSEMBLY CHAFED BY ADJACENT TUBES.  REPLACED AFFECTED TUBES.
